# SDR YENA2023113001513

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 78,745 hours, 28,423 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WEAR ON BUSHING I/B ACTUATOR HING O/B LUG ON LH ELEVATOR; AFTER REMOVAL OF THE WORN BUSHING FOUND CORROSION ON THE LUG BORE FORUND TO BE OUT OF LIMITS. REMOVED AND REPLACED ELEVATOR ACTUATOR ATTACH FITTING O/B LH THIS IS A CAT "A" REPAIR IAW A320 SRM-55-26-47-300-003 REF AEROMAN NR# 2023-631088 FOR WORK ACCOMPLISHED.
